MathSciNet Relay Station
MathSciNet bibliographic data
MR1481106 (98i:55001) 55M05
Väisälä, Jussi Metric duality in Euclidean spaces. Math. Scand. 80 (1997), no. 2, 249–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement